# SDR R61A201711130846

- Difficulty date: October 23, 2017
- Submitted: November 13, 2017
- Operation: Air carrier
- Aircraft: N655RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000105
- Aircraft time: 34,541 hours, 21,455 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Panel
- Part number: 17065928001
- Condition: Corroded
- Location: Frames 87-88
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING A CHECK,  FOUND THE AFT WET AREA CENTER SHEAR PANEL CORRODED, FRAMES 87 - 88.  MX REMOVED AND REPLACED THE SHEAR PANEL IAW SRM 51-10-03, 53-23-10, 51-42-01, AND 51-40-02.
